# SDR 96ZZZX4885

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N832LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46931
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Part number: 96641754G06
- Condition: Plug Missing
- Location: Nr 1 Eng Pt 5.4
- Stage of operation: IN
- Nature of condition: M, W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PT 5.4 PROBE WAS FOUND INSTALLED WITHOUT BLANK.  AS EPR INDICATION SYSTEM IS NOT INSTALLED ON THIS AIRCRAFT, THE OPEN PORT ALLOWED HPT OUTLET GASSES TO IMPINGE ON THE CORE COWL (TITANIUM).  SLIGHT LOCAL HEAT DISCOLORATION AND SOOT DEPOSITS FOUND.  IT APPEARS THIS ENGINE WAS CONFIGURED FOR A/C WITH EPR SYSTEM.  (BORESCOPE PLUG IS NORMALLY INSTALLED).
